MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SILTEX ROUND MODERATE PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SILTEX ROUND MODERATE PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Model Number 3542630
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Deformity/ Disfigurement (2360)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: deflation.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a female patient who had a mentor siltex round moderate profile 225cc saline prosthesis placed experienced left sided deflation post procedure.As a result, an explant was performed on (b)(6) 2022.
 
Additional Manufacturer Narrative
The mentor failure analysis lab received the device for evaluation on (b)(6) 2022.The analysis has begun but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
The investigation of the returned device was completed by the failure analysis lab on september 29, 2022.Device evaluation summary: the product was returned to mentor for evaluation.Mentor conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that the breast implant had an area of siltex cracking on the posterior view.Additionally, a tear was noted within the siltex cracking measuring approximately 0.7 cm.The evaluation determined that the cause of the deflation is consistent with normal wear.Siltex cracking is defined as a material separation occurring in the siltex layer and can eventually progress through the shell of siltex devices.Siltex cracking is ultimately a result of high stresses.It should be noted that as part of the mentor¿s quality process all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post-market surveillance.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR SILTEX ROUND MODERATE PROFILE
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
michelleann garcia
3041 skyway circle north
irving, TX 75038
646591-7981
MDR Report Key15280330
Report Number1645337-2022-09899
Device Sequence Number7222835
Product Code FWM
UDI-Device Identifier00081317001751
UDI-Public00081317001751
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/02/2009
Device Model Number3542630
Device Catalogue Number3542630
Device Lot Number5642290
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/01/2022
Supplement Date Received by Manufacturer08/30/2022
09/29/2022
Initial Report FDA Received Date08/23/2022
Supplement Report FDA Received Date09/20/2022
10/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/03/2005
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale